MathSciNet Relay Station
MathSciNet bibliographic data
MR443204 (56 #1574) 62G05
Stone, Charles J. Consistent nonparametric regression. With discussion and a reply by the author. Ann. Statist. 5 (1977), no. 4, 595–645.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement